Facebook Pixel

I had a D&C and was diagonised with simple hyperplasia without atypia. I have been on Meprate for the last 3 montsh (10 days, 20 Mg). However my withdrawal bleed in the last 3 months have been for 10 days and heavy. IS this normal?

By August 1, 2010 - 6:45pm
Rate This

After D&C, My periods started very light however prolonged long and took Meprate 10 Mg for 10 days. My first period was very heavy with clots (almost 7 days heavy bleed).

My second month on Meprate 20 Mg this time, started with moderate flow for 3 days and then heavy for the next 3 days.

My third month on Meprate 20 Mg this time, started with very light bleeding for 5 days and then heavy for the next 3 days.

I had a ultrasound this week which shows my thickness as < 6MM.

Add a Comment3 Comments

My concern is on the long withdrawal bleed every month. (And heavy periods as well). I don't know if this is normal when you are on a progestin withdrawal....

August 1, 2010 - 10:29pm

I got the ultrasound just to check the endo thickness. My concern is on the long withdrawal bleed. I am going to stop Meprate from this month onwards and worried how my next month will be?

I generally have a 5 day normal flow period...

Appreciate your quick response!

August 1, 2010 - 7:05pm

After a D&C, it is normal to have a heavier period that is longer in duration.

In your explanation, you describe the following two months as more "typical" periods, with bleeding for 6 days, and then bleeding for 8 days. These can be both normal.

What was the purpose of your ultrasound this week? Was it a routine ultrasound after your D&C (to ensure this was successful), or were you having symptoms?

Are you having any other symptoms that are troublesome, as it sounds like your bleeding is within the normal range. Did you talk with your doctor about your concerns, and what did s/he say about your medical evaluation?

August 1, 2010 - 7:00pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.